Portfolio insurance under a risk-measure constraint
Year of publication: |
2011
|
---|---|
Authors: | De Franco, Carmine ; Tankov, Peter |
Published in: |
Insurance / Mathematics & economics. - Amsterdam : Elsevier, ISSN 0167-6687, ZDB-ID 8864-X. - Vol. 49.2011, 3, p. 361-370
|
Subject: | Portfolio-Management | Portfolio selection | Theorie | Theory | Versicherung | Insurance | Hedging |
-
Theory and Validation of Replicating Portfolios in Insurance Risk Management
Beutner, Eric, (2016)
-
Portfolio Insurance Contracts Linked to Hedge Funds
Ezzili, Chekib, (2016)
-
Equity protection swaps : investment insurance for superannuation accounts
Xu, Huansang, (2024)
- More ...
-
Portfolio insurance under a risk-measure constraint
De Franco, Carmine, (2011)
-
Portfolio insurance under a risk-measure constraint
De Franco, Carmine, (2011)
-
Numerical methods for the quadratic hedging problem in Markov models with jumps
De Franco, Carmine, (2015)
- More ...